Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had miscarriage, want pregnancy. Does progynova helps? Suggestion?

Hello, I have four lovely boys and had very easy pregnancies. I have just had a missed miscarriage with my last one. I am really wanting to try again and just wandering if there is anything you can suggest to help me fall pregnant again. I am 39 so time is now against me. Someone suggested taking Progynova. I have never had problems falling pregnant but now being nearly 40 I was wondering do I need some help?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016
Hello,

Progynova contains estradiol valerate and it is not useful to be pregnant. In stead, you can take progesterone supplement from D16-D25 and folic acid tab.

Kindly, consult with your doctor for a complete prescription. Take balanced diet and maintain a healthy life style.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor